# SDR CA110722001

- Difficulty date: July 21, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 45,194 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tscu
- Part number: 30005000051
- Condition: Failed
- Location: Nr 2
- Part time: 27,624 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FLIGHT CREW NOTICED THAT THE AUTOFEATHER ARM LIGHT DIDN`T EXTINGUISH AFTER IT WAS DESELECTED.   DECISION WAS TAKEN TO RETURN TO THE DEPARTURE STATION.   MX ON SITE REPLACED THE NR2 TORQUE SIGNAL CONDITIONER UNIT (TSCU).  ENGINE RUNS WERE COMPLETED AND THE SYSTEM TESTED SERVICEABLE BEFORE RETURNING THE AIRCRAFT INTO SERVICE.
